Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/61222
DC FieldValueLanguage
dc.contributorDepartment of Applied Mathematics-
dc.creatorWang, DS-
dc.creatorLi, XG-
dc.creatorChan, CK-
dc.creatorZhou, J-
dc.date.accessioned2016-12-19T08:55:14Z-
dc.date.available2016-12-19T08:55:14Z-
dc.identifier.issn0253-6102-
dc.identifier.urihttp://hdl.handle.net/10397/61222-
dc.language.isoenen_US
dc.publisherChinese Academy of Sciences, Shanghai Institute of Organic Chemistryen_US
dc.titleDouble wronskian solution and soliton properties of the nonisospectral BKP equationen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage259-
dc.identifier.epage265-
dc.identifier.volume65-
dc.identifier.issue3-
dc.identifier.doi10.1088/0253-6102/65/3/259-
dcterms.abstractBased on the Wronskian technique and Lax pair, double Wronskian solution of the nonisospectral BKP equation is presented explicitly. The speed and dynamical influence of the one soliton are discussed. Soliton resonances of two soliton are shown by means of density distributions. Soliton properties are also investigated in the inhomogeneous media.-
dcterms.bibliographicCitationCommunications in theoretical physics, 2016, v. 65, no. 3, p. 259-265-
dcterms.isPartOfCommunications in theoretical physics-
dcterms.issued2016-
dc.identifier.scopus2-s2.0-84962292645-
dc.identifier.rosgroupid2015000460-
dc.description.ros2015-2016 > Academic research: refereed > Publication in refereed journal-
Appears in Collections:Journal/Magazine Article
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
Citations as of Jul 10, 2020

Page view(s)

131
Last Week
5
Last month
Citations as of Jul 12, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.